# SDR SWAA011125

- Difficulty date: April 12, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 30,482 hours, 28,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS WIRING EXPOSED AT ROW 11. SECURED EEPLS WIRING PER MM.
